MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number B3300
Medical Device Problem Codes Fluid/Blood Leak (1250); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation, however, it has not yet been received.
 
Event or Problem Description
The event involved a clave¿ neutral connector where the customer reported that the hub has retreated into the blue hub blood is not staying dripping.The customer stated that the neutral connector was attached to the contrast tubing from the injector and appeared fine.Once the technologist began the iv injection and there was around 75cc of iv contrast injected, the injector stalled and gave an error; the contrast leaked from the attached hub and both the nurse and the technician noticed the white portion in the inside of the hub retreated inwards.There was patient involvement but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
Two photos were shared by customer, where stick down in one of the microclave is observed.No additional damage or mating device is shown.One hundred new list# b3300, clave¿ neutral connector were returned for evaluation.As received, no anomalies or damage were confirmed.No mating device was returned for evaluation.Based on the binomial stages sampling to represent the lot population 35 samples were taken and one time activated with a 10 ml bd-syringe and functionally tested for multiple activations, after the test no stick down was confirmed.Complaint of the hub has retreated into the blue hub can be confirmed, based on the photo shared by customer.However, once the brand new samples were tested, the failure mode was not able to be replicated.Without the return of the used sample a comprehensive failure investigation cannot be performed and a probable cause cannot be determined.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.D9 - date returned to mfg 10apr2025 corrected information can be found in d10 concomitant products and e4 h6 medical device problem codes.

Brand Name
CLAVE¿ NEUTRAL CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21700154
Report Number9617594-2025-00561
Device Sequence Number20810907
Product Code FPA
UDI-Device Identifier00840619045593
UDI-Public(01)00840619045593(17)290801(10)14096159
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K100434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB3300
Device Lot Number14096159
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CONTRAST INFUSATE, MFR UNK.; UNSPECIFIED CONTRAST TUBING, MFR UNK.; UNSPECIFIED INJECTOR, MFR UNK.
Patient SexUnknown